# SDR SWIA202163858

- Difficulty date: November 12, 2021
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N770SK
- Make and model: Cndair CL600*
- Aircraft serial: 10243
- Aircraft time: 41,520 hours, 26,661 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ISSUED TRACK ROLLER SEALED (TOP FWD AND TOP AFT) FROM STORES FELL APART DURING INSTALLATION ON JOB 712043115 OP 5111 CAMP # 23519587   (C CHECK RO 1/16/2022)   INSTALLED TRACK ROLLER (TOP FWD AND TOP AFT). REF CRJ700 AMM 27-81-43-400-805-A01. SEE JOB 710243115 OP 5111 CAMP # 23519587
